# SDR VNAA2018080611101

- Difficulty date: August 6, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 33,623 hours, 33,692 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Leaking
- Location: Left Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THROUGH FLIGHT LEVEL 270, THE CREW RECEIVED A LEFT WING ANTI-ICE MESSAGE AND COMPLIED WITH THE QUICK REFERENCE HAND BOOK AND LEVELED OFF AT LIGHT LEVEL 290.. THE MESSAGE EXTINGUISHED AND THEN RETURNED A FEW MINUTES LATER AS A RED 14TH DUCT MESSAGE THAT WOULD NOT EXTINGUISH. THE CREW DECLARED AN EMERGENCY AND DIVERTED. THE AIRCRAFT WAS LATER FERRIED AND THE LEFT PYLON DUCT WAS REPLACED.
